MAUDE Adverse Event Report: MEDTRONIC CARDIOVASCULAR SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC CARDIOVASCULAR SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number SENSH2228W
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The main component of the system.Other relevant device(s) are: sensh2628w, sn: (b)(4), expiration date: 2018-02-16, udi # (b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A sentrant sheath was selected and used for the endovascular treatment in a patient.It was reported that the outer box label indicated that this was a sentrant 22 fr sheath.However, the inner pouch package indicates it is a sentrant 26fr sheath.The actual sheath was a sentrant 22 fr.The sentrant 22 fr sheath was successfully used in the patient, as the discrepancy in the labeling was discovered during the inventory for billing to the patient¿s chart after the sentrant sheath was used.Per the physician, the cause of the event is related to the device labeling.No clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SENTRANT INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC CARDIOVASCULAR
3576 unocal place
santa rosa CA 95403
MDR Report Key6619804
Report Number2953200-2017-00938
Device Sequence Number13638100
Product Code DYB
UDI-Device Identifier00643169150355
UDI-Public00643169150355
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K123990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2018
Device Model NumberSENSH2228W
Device Catalogue NumberSENSH2228W
Device Lot Number00120820
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2017
Supplement Date Received by Manufacturer05/13/2017
Initial Report FDA Received Date06/07/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR